# SDR SWAA083259

- Difficulty date: June 13, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 57,663 hours, 57,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3034321
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND R2 DOOR EMERGENCY EXIT EXTERIOR LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY PER MM.
